# SDR AALA202511195255

- Difficulty date: November 15, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 33,166 hours, 13,855 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Component part number: 113A370027
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING OUTBOARD AFT FLAP INBOARD END IS DELAMINATED UPPER EXTERNAL SURFACE. EVALUATED LEFT HAND OUTBOARD AFT FLAP INBOARD END UPPER AND LOWER SKIN AND FOUND DISBOND DAMAGE TO EXCEED SRM REPAIR LIMITS, PER B737-NG SRM 57-53-- 01-2R-16. REMOVED AND REPLACED LEFT WING OUTBOARD AFT FLAP, PER B737NG AMM 27-51-22. PERFORMED SATISFACTORY ADJUSTMENT CHECK OF LEFT WING OUTBOARD AFT FLAP, PER AMM 27-51-22.
